MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY3 IMPLANT; DENTAL IMPLANT
Catalog Number 853216
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per (b)(4), after clinical procedure, patient experienced loss of implant to osseointegration.
 
Additional Manufacturer Narrative
Implant date and explant date are unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
LEGACY3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key13660137
Report Number3001617766-2022-01083
Device Sequence Number20111487
Product Code DZE
UDI-Device Identifier10841307102021
UDI-Public10841307102021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853216
Device Lot Number200238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight64 KG